Alert archive / Florida / Flash Flood Warnings in 2008

Flash Flood Warning 10, NWS Miami, FL

August 19, 2008Glades County, Hendry County, Florida

NWS Miami, FL issued this flash flood warning at Aug 19, 2008, 12:16 PM EDT for Glades County, Hendry County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2008, 12:16 PM EDT (16:16 UTC)
Expired
Aug 19, 2008, 3:15 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

Counties Glades County, FL, Hendry County, FL

The radar

The Melbourne radar (KMLB), 136 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2159 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2159 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
2.4
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KMFL 191616
FFWMFL
FLC043-051-191915-
/O.NEW.KMFL.FF.W.0010.080819T1616Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1216 PM EDT TUE AUG 19 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GLADES COUNTY IN SOUTHERN FLORIDA...
  THIS INCLUDES THE CITIES OF...MOORE HAVEN...LAKEPORT...
  NORTHEASTERN HENDRY COUNTY IN SOUTHERN FLORIDA...
  THIS INCLUDES THE CITIES OF...DEVILS GARDEN...CLEWISTON...

* UNTIL 315 PM EDT

* AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  HEAVY RAINFALL FROM A RAIN BAND ALONG THE NORTH AND EAST SIDES OF  
  THE CENTER OF TROPICAL STORM FAY. THIS BAND WAS LOCATED ALONG A    
  LINE EXTENDING FROM MOORE HAVEN TO 7 MILES SOUTHEAST OF MOORE      
  HAVEN TO DEVILS GARDEN....MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRIGHTON SEMINOLE INDIAN AND BUCKHEAD RIDGE

RAINFALL AMOUNTS OF 3 TO 4 INCHES HAVE PRECEDED THIS BAND OF RAIN 
ACROSS THIS AREA. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES PER 
HOUR ARE POSSIBLE AS THIS HEAVY BAND NEAR THE CENTER OF FAY MOVES 
THROUGH. ROADWAY FLOODING IS LIKELY ON MANY ROADWAYS...ALONG WITH 
FLASH FLOODING OF OTHER AREAS DUE TO THE ALREADY SATURATED GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO A SAFER LOCATION IMMEDIATELY.

LAT...LON 2720 8092 2714 8087 2707 8094 2704 8093
      2703 8097 2705 8097 2698 8107 2693 8107
      2693 8110 2689 8111 2683 8106 2682 8095
      2678 8094 2675 8091 2661 8089 2643 8124
      2675 8121 2687 8124 2712 8119 2720 8114

$$

GS
1 follow-up statement
000 
WGUS72 KMFL 191800
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT TUE AUG 19 2008

FLC043-051-191915-
/O.CON.KMFL.FF.W.0010.000000T0000Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRY FL-GLADES FL-
200 PM EDT TUE AUG 19 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
EASTERN GLADES AND NORTHEASTERN HENDRY COUNTIES...

AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED    
HEAVY RAINFALL FROM A RAIN BAND ALONG THE NORTH AND EAST SIDES OF    
THE CENTER OF TROPICAL STORM FAY. THIS BAND WAS LOCATED ALONG A LINE 
EXTENDING FROM BRIGHTON SEMINOLE INDIAN TO 8 MILES NORTHEAST OF 
MOORE HAVEN TO MOORE HAVEN...OR ALONG A LINE EXTENDING FROM LAKEPORT 
TO 8 MILES NORTHEAST OF MOORE HAVEN TO MOORE HAVEN...MOVING 
NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BUCKHEAD RIDGE...BRIGHTON SEMINOLE INDIAN AND LAKEPORT.

STORM TOTAL RAINFALL AMOUNTS OF UP TO 6 INCHES HAVE BEEN REPORTED BY 
SOME SOUTH FLORIDA WATER MANAGEMENT DISTRICT GAGES. RAINFALL RATES 
CONTINUE TO BE 1 TO 3 INCHES PER HOUR ACROSS THIS AREA. 

THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING ACROSS THIS 
AREA...INCLUDING FLOODING OF AREA ROADWAYS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2720 8092 2714 8087 2707 8094 2704 8093
      2703 8097 2705 8097 2698 8107 2693 8107
      2693 8110 2689 8111 2683 8106 2682 8095
      2678 8094 2675 8091 2661 8089 2643 8124
      2675 8121 2687 8124 2712 8119 2720 8114

$$

GS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 5:53 AM EDT, 6 hours 23 minutes earlier.

Area forecast discussion, Aug 19, 5:53 AM EDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EDT TUE AUG 19 2008

.UPDATE...TS FAY CONTINUES TO MOVE INTO COLLIER COUNTY THIS
MORNING AND ALL HURRICANE WARNINGS HAVE BEEN DISCONTINUED...
HOWEVER TROPICAL STORM WARNINGS REMAIN IN EFFECT UNTIL THE STORM
EXITS.

&&

.PREV DISCUSSION... /ISSUED 447 AM EDT TUE AUG 19 2008/

DISCUSSION...TROPICAL STORM FAY MOVING ONTO THE COLLIER COUNTY
COAST. WIDESPREAD RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO
CONTINUE INTO A LARGE PORTION OF TODAY WITH THE STORM, BUT
A DECREASE IN COVERAGE CAN BE EXPECTED TO FAIRLY RAPIDLY OCCUR ONCE
THE CENTER PASSES TO THE NORTHEAST AS DRIER AIR WRAPS AROUND THE
SYSTEM. ALSO, WITH THE SYSTEM PASSING NORTH... HELICITIES WILL
DECREASE FROM SOUTH TO NORTH TODAY. FAY IS EXPECTED TO CONTINUE ON
A GENERALLY NORTHERLY COURSE TODAY AND MOVER INTO CENTRAL SECTIONS
OF FL WEDNESDAY, YET ONLY TO SLOW AND POSSIBLY MOVE ERRATICALLY OVER
THE SOUTHEASTERN STATES AND SURROUNDING COASTAL WATERS. THIS MAKES
THE FORECAST VERY PROBLEMATIC FOR NOT ONLY S FL BUT FOR THE REST
OF THE STATE AS WELL. IN S FL, PENDING ON HOW FAST THE SYSTEM
PULLS AWAY WINDS MAY DECREASE SLOWER OR FASTER THAN ANTICIPATED AS
THE GRADIENT RELAXES, AND FOR THE POPS... KEPT WORDING NUMEROUS
INTO THURSDAY AS DEEP MOISTURE WILL CONTINUE TO STREAM OVER THE AREA.

THE END OF THE WEEK AND THROUGH THE WEEKEND, PORTRAYED SLIGHTLY
LOWER POPS AS HOPEFULLY FAY MOVES AWAY AND THE SUB TROPICAL RIDGE
NUDGES IN, BUT CONFIDENCE IN EXTENDED FORECAST IS ON THE LOWER SIDE.

MARINE...INCLEMENT MARINE CONDITIONS WILL EXIST THROUGH TODAY AND
INTO TONIGHT AS TROPICAL STORM MOVES ACROSS THE AREA. FAY IS
EXPECTED TO MOVE OVER THE EAST CENTRAL SECTIONS OF FLORIDA DURING
WEDNESDAY WITH A SLOWLY LOOSENING PRESSURE GRADIENT BEHIND THE
CYCLONE... HOWEVER HIGHER WINDS WILL KEEP SEAS IN THE ATLANTIC
COASTAL WATERS TO AROUND 7 FEET INTO THURSDAY MORNING. BY THE END
OF THE WEEK AND INTO THE WEEKEND THE SUB TROPICAL RIDGED IS
EXPECTED TO REBUILD INTO S FL WITH TRANQUIL MARINE CONDITIONS EXPECTED.

FIRE WEATHER...NO PROBLEMS OR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  85  74  90  74 / + 70 70 40
FORT LAUDERDALE  86  74  89  75 / + 60 70 40
MIAMI            86  75  90  75 / + 60 60 30
NAPLES           84  79  88  77 / 90 40 50 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
     FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
     FLZ172-FLZ173-FLZ174.

     TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
     FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074.

     TROPICAL STORM WARNING FOR FLZ069-FLZ075-FLZ168-FLZ172-FLZ173-
     FLZ174.

AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
     AMZ671.

GM...TROPICAL STORM WARNING FOR GMZ656-GMZ657-GMZ676.

&&

TINGLER
Hazardous weather outlook, Aug 19, 7:38 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
738 AM EDT TUE AUG 19 2008

FLZ063-066>075-168-172>174-192200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
738 AM EDT TUE AUG 19 2008

...FAY NOW INLAND MOVING TOWARD THE LAKE OKEECHOBEE REGION...
...TROPICAL STORM WARNING ALL OF MAINLAND SOUTH FLORIDA...
...FLOOD WATCH IN EFFECT ALL OF MAINLAND SOUTH FLORIDA...
...TORNADO WATCH MOST OF SOUTH FLORIDA UNTIL 4 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL
WEATHER SERVICE TO GET DETAILS ABOUT THE WEATHER EFFECTS ON SOUTH
FLORIDA FROM TROPICAL STORM FAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY
THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE
PRIMARY RISKS FROM THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AS TROPICAL STORM FAY
AFFECTS SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Aug 19, 10:33 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1033 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     FLASH FLOOD      JUPITER                 26.93N 80.10W
08/19/2008                   PALM BEACH         FL   LAW ENFORCEMENT

            REPORTS FROM THE JUPITER POLICE DEPARTMENT OF FLOODED
            ROADWAYS... SR 809 AT ENTRANCE TO WOOD DUCK APTS,
            NORTHBOUND SR 809 AT ENTRANCE TO POLICE DEPARTMENT, SR
            811 AND SR5, ALL OF CYPRESS DRIVE, CENTER STREET AT
            ORANGE AVE, RIVERSIDE DRIVE AND SR 811, SR5 AND OCEAN
            WAY.

&&

EBAUGH
Special weather statement, Aug 19, 10:49 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1049 AM EDT TUE AUG 19 2008

FLZ063-066-070-191545-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
1049 AM EDT TUE AUG 19 2008

...CENTER OF FAY OVER NORTHERN HENDRY COUNTY MOVING TOWARD ORTONA...

AT 1048 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SQUALLS AND SPIRAL BAND THUNDERSTORMS ASSOCIATED WITH THE
CENTER OF TROPICAL STORM FAY OVER EXTREME NORTH HENDRY COUNTY,
MOVING NORTH NORTHEAST AT 9 MPH. THE CENTER OF FAY WILL BE MOVING
TOWARD ORTONA AND MOORE HAVEN DURING THE NEXT HOUR OR TWO. WIND
GUSTS AS HIGH AS 65 MPH ARE POSSIBLE WITH THESE STRONG SPIRAL BANDS
AS THEY ROTATE AROUND THE CENTER OF FAY, AND DOPPLER RADAR IS
ESTIMATING RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WILL OCCUR WITH
THESE SQUALLS. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR
NORTHWESTERN HENDRY COUNTY UNTIL 1215 PM EDT.

RESIDENTS OF WESTERN HENDRY, WESTERN GLADES AND EXTREME NORTHWEST
COLLIER COUNTIES SHOULD STAY IN PROTECTED AREAS FOR THE NEXT SEVERAL
HOURS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR SOUTHERN FLORIDA.

LAT...LON 2698 8108 2695 8106 2692 8107 2692 8108
      2693 8110 2689 8111 2688 8109 2685 8109
      2683 8106 2682 8095 2678 8094 2676 8090
      2639 8089 2638 8155 2701 8154 2701 8103
TIME...MOT...LOC 1449Z 198DEG 8KT 2668 8120

RLP
Local storm report, Aug 19, 11:06 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1106 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TROPICAL STORM   6 SSW ROTENBERGER WILDL 26.33N 80.88W
08/19/2008                   BROWARD            FL   MESONET

            ROTNWX REPORTED WIND GUST OF 37 KTS AT 1315Z.

0915 AM     TROPICAL STORM   TURKEY PT               25.39N 80.31W
08/19/2008                   MIAMI-DADE         FL   MESONET

            XTKY REPORTED WIND GUST OF 36 KTS AT 1315Z.

0930 AM     TROPICAL STORM   11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008                   AMZ610             FL   MESONET

            L005 REPORTED WIND GUST OF 42 KTS AT 1330Z.

0930 AM     TROPICAL STORM   5 NNW MICCOSUKEE INDIAN 25.85N 80.77W
08/19/2008                   MIAMI-DADE         FL   MESONET

            G3ASWX REPORTED 36 KTS WIND GUST AT 1330Z.

0930 AM     TROPICAL STORM   1 S ORTONA              26.79N 81.30W
08/19/2008                   GLADES             FL   MESONET

            S78W REPORTED WIND GUST OF 41 KTS AT 1330Z.

0930 AM     TROPICAL STORM   2 SE LA BELLE           26.74N 81.42W
08/19/2008                   HENDRY             FL   MESONET

            LBLL REPORTED 41 KTS WIND GUST AT 1330Z.

0945 AM     TROPICAL STORM   6 WNW BIG CYPRESS RESER 26.32N 81.07W
08/19/2008                   HENDRY             FL   MESONET

            BCSI REPORTED WIND GUST OF 41 KTS AT 1345Z.

0955 AM     TROPICAL STORM   VIRGINIA KEY            25.75N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            VIRGINIA KEY REPORTED WIND GUST OF 41 KTS AT 1355Z.

1000 AM     TROPICAL STORM   5 NW ROTENBERGER WILDLI 26.45N 80.89W
08/19/2008                   HENDRY             FL   MESONET

            STA5WX REPORTED 43 KTS WIND GUST AT 1400Z.

&&

RIVERA
Local storm report, Aug 19, 11:37 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1137 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TROPICAL STORM   LAKE WORTH              26.62N 80.07W
08/19/2008                   PALM BEACH         FL   MESONET

            LKW REPORTED WIND GUST OF 34 KTS AT 14Z.

1025 AM     TROPICAL STORM   KEY BISCAYNE            25.69N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            FWY REPORTED WIND GUST OF 53 KTS AT 1425Z.

1040 AM     TROPICAL STORM   TURKEY PT               25.39N 80.31W
08/19/2008                   MIAMI-DADE         FL   MESONET

            XTKY REPORTED WIND GUST OF 37 KTS AT 1440Z.

1045 AM     TROPICAL STORM   5 NW ROTENBERGER WILDLI 26.45N 80.89W
08/19/2008                   HENDRY             FL   MESONET

            STA5WX REPORTED 42 KTS WIND GUST AT 1445Z.

1045 AM     TROPICAL STORM   12 N MILE MARKER 30 ON  26.33N 80.54W
08/19/2008                   BROWARD            FL   MESONET

            S7WX REPORTED WIND GUST OF 38 KTS AT 1445Z.

1045 AM     TROPICAL STORM   11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008                   AMZ610             FL   MESONET

            L005 REPORTED WIND GUST OF 40 KTS AT 1445Z.

1045 AM     TROPICAL STORM   MOORE HAVEN             26.83N 81.10W
08/19/2008                   GLADES             FL   MESONET

            MRHV REPORTED WIND GUST OF 37 AT 1445Z.

1045 AM     TROPICAL STORM   6 SSW ROTENBERGER WILDL 26.33N 80.88W
08/19/2008                   BROWARD            FL   MESONET

            ROTNWX REPORTED WIND GUST OF 36 KTS AT 1445Z.

1045 AM     TROPICAL STORM   1 E MICCOSUKEE SERVICE  26.17N 80.83W
08/19/2008                   BROWARD            FL   MESONET

            S140W REPORTED WIND GUST OF 35 KTS AT 1445Z.

1045 AM     TROPICAL STORM   LA BELLE                26.76N 81.44W
08/19/2008                   HENDRY             FL   MESONET

            LBLLC REPORTED WIND GUST OF 45 KTS AT 1445Z.

1045 AM     TROPICAL STORM   10 NW PAHOKEE           26.90N 80.79W
08/19/2008                   AMZ610             FL   MESONET

            LZ40 REPORTED WIND GUST OF 36 KTS AT 1445Z.

1045 AM     TROPICAL STORM   8 SW LION COUNTRY SAFAR 26.62N 80.44W
08/19/2008                   PALM BEACH         FL   MESONET

            WIND GUST OF 35 KTS REPORTED BY MESONET SITE AT 1445Z.

1045 AM     TROPICAL STORM   6 WNW BIG CYPRESS RESER 26.32N 81.07W
08/19/2008                   HENDRY             FL   MESONET

            BCSI REPORTED WIND GUST OF 36 KTS AT 1445Z.

1100 AM     TROPICAL STORM   VIRGINIA KEY            25.75N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            VIK REPORTED WIND GUST OF 36 KTS AT 15Z.

&&

RIVERA
Local storm report, Aug 19, 11:42 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1142 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TROPICAL STORM   LA BELLE                26.76N 81.44W
08/19/2008                   HENDRY             FL   MESONET

            LBLLC REPORTED WIND GUST OF 45 MPH AT 1445Z.

&&

RIVERA
Local storm report, Aug 19, 11:43 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1143 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TROPICAL STORM   MOORE HAVEN             26.83N 81.10W
08/19/2008                   GLADES             FL   MESONET

            MRHV REPORTED WIND GUST OF 37 MPH AT 1445Z.

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:27 PM EDTSpecial Marine WarningMFL63 min
Aug 18, 9:45 PM EDTTornado WarningMFLCollier15 min
Aug 18, 10:01 PM EDTTornado WarningMFLBroward14 min
Aug 18, 10:03 PM EDTTornado WarningMFLCollier15 min
Aug 18, 10:32 PM EDTSpecial Marine WarningMFL28 min
Aug 19, 12:30 AM EDTSpecial Marine WarningMFL60 min
Aug 19, 12:41 AM EDTTornado WarningMFLPalm Beach19 min
Aug 19, 1:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 1:13 AM EDTSpecial Marine WarningMFL92 min
Aug 19, 1:28 AM EDTTornado WarningMFLPalm Beach32 min
Aug 19, 1:57 AM EDTTornado WarningMFLCollier, Hendry63 min
Aug 19, 2:04 AM EDTTornado WarningMFLPalm Beach41 min
Aug 19, 2:08 AM EDTSpecial Marine WarningMFL67 min
Aug 19, 2:37 AM EDTSpecial Marine WarningMFL83 min
Aug 19, 2:55 AM EDTTornado WarningMFLPalm Beach50 min
Aug 19, 3:01 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 19, 3:07 AM EDTSpecial Marine WarningMFL83 min
Aug 19, 3:07 AM EDTTornado WarningMFLCollier, Hendry53 min
Aug 19, 3:35 AM EDTTornado WarningMFLCollier40 min
Aug 19, 3:43 AM EDTTornado WarningMFLPalm Beach47 min
Aug 19, 3:53 AM EDTSpecial Marine WarningMFL112 min
Aug 19, 4:25 AM EDTTornado WarningMFLPalm Beach20 min
Aug 19, 4:36 AM EDTTornado WarningMFLPalm Beach24 min
Aug 19, 4:38 AM EDTSpecial Weather StatementMFLCollier52 min
Aug 19, 4:51 AM EDTAreal Flood AdvisoryMFLCollier114 min
Aug 19, 5:00 AM EDTTornado WarningMFLHendry, Palm Beach30 min
Aug 19, 5:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 5:07 AM EDTTornado WarningMFLPalm Beach23 min
Aug 19, 5:25 AM EDTSpecial Marine WarningMFL50 min
Aug 19, 5:30 AM EDTTornado WarningMFLGlades, Hendry, Palm Beach30 min
Aug 19, 5:36 AM EDTTornado WarningMFLMiami-Dade24 min
Aug 19, 5:43 AM EDTAreal Flood WarningMFLCollier11 hr
Aug 19, 5:49 AM EDTTornado WarningMFLPalm Beach26 min
Aug 19, 5:50 AM EDTSpecial Marine WarningMFL55 min
Aug 19, 5:59 AM EDTTornado WarningMFLPalm Beach31 min
Aug 19, 6:10 AM EDTSpecial Marine WarningMFL2 hr
Aug 19, 6:31 AM EDTSpecial Weather StatementMFLCollier, Hendry59 min
Aug 19, 6:48 AM EDTTornado WarningMFLPalm Beach27 min
Aug 19, 7:10 AM EDTTornado WarningMFLPalm Beach20 min
Aug 19, 7:15 AM EDTTornado WarningMFLPalm Beach30 min
Aug 19, 7:29 AM EDTSpecial Weather StatementMFLHendry61 min
Aug 19, 7:32 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 7:33 AM EDTSpecial Marine WarningMFL27 min
Aug 19, 7:38 AM EDTTornado WarningMFLMonroe22 min
Aug 19, 7:40 AM EDTTornado WarningMFLBroward, Miami-Dade35 min
Aug 19, 8:01 AM EDTTornado WarningMFLPalm Beach44 min
Aug 19, 8:01 AM EDTTornado WarningMFLMonroe29 min
Aug 19, 8:49 AM EDTSpecial Weather StatementMFLHendry56 min
Aug 19, 9:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 9:14 AM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 19, 9:15 AM EDTFlash Flood WarningMFLHendry3 hr
Aug 19, 9:35 AM EDTTornado WarningMFLPalm Beach25 min
Aug 19, 9:44 AM EDTSpecial Weather StatementMFLHendry61 min
Aug 19, 10:49 AM EDTSpecial Weather StatementMFLGlades, Hendry56 min
Aug 19, 11:40 AM EDTSpecial Marine WarningMFL65 min
Aug 19, 12:15 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 19, 12:34 PM EDTAreal Flood WarningMFLCollier, Glades, Hendry4 hr
Aug 19, 12:35 PM EDTSpecial Weather StatementMFLGlades85 min
Aug 19, 12:39 PM EDTSpecial Marine WarningMFL111 min
Aug 19, 12:42 PM EDTSmall Craft AdvisoryMFL55 hr
Aug 19, 12:47 PM EDTSpecial Weather StatementMFLGlades, Hendry58 min
Aug 19, 12:55 PM EDTSpecial Weather StatementMFLGlades, Hendry50 min
Aug 19, 1:38 PM EDTHurricane Local StatementMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach8 hr
Aug 19, 1:41 PM EDTSpecial Weather StatementMFLGlades64 min
Aug 19, 2:38 PM EDTSpecial Weather StatementMFLGlades67 min
Aug 19, 3:28 PM EDTFlash Flood WarningMFLGlades2 hr
Aug 19, 3:48 PM EDTRiver Flood WarningMFLGlades9 days
Aug 19, 4:00 PM EDTSpecial Marine WarningMFL60 min
Aug 19, 5:03 PM EDTSpecial Marine WarningMFL87 min
Aug 19, 5:29 PM EDTFlash Flood WarningMFLGlades7 hr
Aug 19, 6:34 PM EDTSpecial Marine WarningMFL86 min

Nearby

Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.